A 33-year-old female asked:
I am on flexeril but i am almost out and my script isn't due yet so i have had to cut my dose down from 30mg a day to 10mg a day but i have been having withdrawal symptoms im also on gabapentin should the gabapentin help with the flexeril withdrawals?
2 doctor answers • 2 doctors weighed in
Dr. Andre Yousefia mdanswered
23 years experience
Well, I am a physician myself. I have been on Flexeril and Gabapentine. You have to slowly wean down on Flexeril then gabapentine. You will go thru withdrawal, fasciculation spasms. I take mag ox 400 mg daily Good idea to wean down on these meds, or eventually stop 🛑. Good luck
Answered Oct 11, 2021
Dr. Kate Erwinanswered
A US doctor answeredLearn more
If you can, wean off the flexeril by tapering off higher doses, such as By 5 mg every few days, Best of luck!
Answered Oct 20, 2021
Last updated Oct 20, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.